# SDR SWAA2020101924292

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,071 hours, 22,547 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 3466
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC MAN AND AUTO PILOT STAB TRIM FAILED ON DEPARTURE.  R & R STAB TRIM MOTOR, PER MM 27-41-71.  OPERATIONS CHECK GOOD.  R & R 76173 P/N OFF 6355C0001-01 P/N ON 6355C0001-02 S/N OFF 3466 S/N ON 04443.
